# SDR AALA20021150

- Difficulty date: August 13, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHTS WOULD NOT EXTINGUISH, LIGHTS EXTINGUISH IN ARMED POSITION.  SYNCHED OVERWING EMERGENCY EXIT LIGHTS SWITCH.  GROUND CHECKED NORMAL OPERATION.  (M)
